# SDR AALA202502282301

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 8,277 hours, 2,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM MAINTENANCE FOUND FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 13WL. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202502286081) AND BATTERY (AALA202502282301) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
